# SDR EIA2003072

- Difficulty date: April 30, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 67,161 hours, 33,579 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGED STRINGER S42L BS 585 IN FORWARD CARGO PIT AREA.  CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR PER B747 SRM 53-10-03, PAGE 1-4.
